I woke up this morning and have already thrown up two times. I have not been able to eat any solid food yet. My heart rate is around 124 a minute. I am so sick of my heart rate being so high. It is really scary. No one will completely listen to the fact that my heart rate did not go this high till after I took a paxil on March 4th.
My parents are taking me today to have the heart echo and 24 hour monitor put on. I don't even feel like I have the energy to do this. My normal anxiety plus all this happening is very overwhelming and I pace back and forth in my apartment. I am thinking about staying at my parents house. I don't like being alone. Yet I am really stuck because soon my mom has her surgery to remove her cancer. Some doctors have said "Well maybe you are stressed out about your mom." Which I am, but all this started before she knew she had cancer. My heart, vomiting and that day I fainted all happened before.
Sometimes I am so desperate I am willing to take whatever they hand me to make this all stop. But then I read something like this:
"I was put on Zoloft to treat Hypotension. Three weeks into this I began having seizures. One of my Doctors added a Beta-Blocker into my fourth week of zoloft, because my chest pains had not diminished. Then I was sent to a neurologist. After countless tests and NO answers, he put me on Depekote. Within ten days my seizures changed. I no longer came out of them right away. The worst one - eight hours I could not move anything below my neck, but because I was able to cough when the Doctor asked me to, he believed this was all in my head and sent me to the psych unit of the hospital. This has terrified me. I can't think of any reason why anyone would fake this??????
The second time this happened I went to a different hospital. After I came out of it and talked with the Doctor, he also believed Zoloft started this. (After 4 different ones said NO WAY) I went off all meds, but the seizures have remained with me. (at least 2 a week)
Three weeks ago I started back up on my beta-blocker, because my chest pains had returned (stronger). Six days into that and my seizures came on strong!!!! In three days I had a total of 17. I was admitted into the hospital for seven days. I was hooked up to the EMU for five days. I had no seizures during that time and was sent home. I have been off the beta-blocker for two weeks and have not had any seizures for almost a week and a half. What is the deal? Am I not going to be able to take anything now? I really need help. I'm not sure what to do? Or who I should see??"
"I had my first and only 2 seizures on May 14, very scary, and they have since been controlled with Dilantin. Since I never had seizures before and the only medication I was on was Lexapro I am wondering if there is a connection. Anyone else hear anything about this type of reaction with an anti-depressant?"
Then I think maybe I should just go back on a benzo like xanax or valium. But then I know that I started getting this sick when I came off that drug.
My anxiety is so high and I have so many body problems right now. This morning I was walking to the bathroom because I felt like I was going to vomit and with out any warning some came right out of my mouth and into the bathroom sink.
I have a hard time knowing how and what is the "real me". I was on xanax for over a year. Before that I was drinking a lot for 7 years. I can't remember how I was before pills and alcohol. I do know that my heart rate was never this high when I was nervous. I did throw up when I was nervous, but not this much and never was forced into starvation.
I also know that back in 2007 after being on xanax for a few months when I came off I was sick. I couldn't eat and felt like a dead person. That is when I ended up having the blood work to check my liver and the ultrasound of my liver and gallbladder. After a few weeks of feeling awful I started xanax again and like magic it went away.
I also know before I came off xanax I developed a thumping in my throat. That lasted over a month. Once off xanax that thumping has stopped and never returned.
Right now is so hard becasue I am going through all this and people are not hearing me. If my mom asks "well if you are this sick off the meds and the meds can make you sick, what do you want to do?" The answer is I don't know. I don't know what to do.
I feel bad putting stress on my mom right now because she has cancer, but at the same time I feel like I am dying. I can't find anyone with an anxiety disorder who has a constant high heart rate like me for over a month. I keep running into doctors who don't know about medications and that is scary. I should not know more than them in some areas. It leaves me more scared.
I don't know if I can make it till May 8th to see some nurse at the Gastro doctor. I don't know how I am going to be this weak and get through a scope and all those antibiotics to get rid of the H. Pylori.
I assume my heart tests will all come back normal and then they will want to place me on a beta blocker. Then what? Why is my heart going this fast to begin with?
I wish I never took any meds now I am in a nightmare and I fear I will be lost in the nightmare forever till I die or till I am placed back on drugs with them never realizing it was the drugs. I messed up guys by listening to the doctors and now I might pay for it with my life. Be so careful what you take. I am now in such a circle and so ill I will most likely have no choice but to do whatever it is they tell me to do. I don't know if I will end up with a worse disorder like seizures or not.
SSRI's have been linked to sudden cardiac death now. They also can increase your risk of GI bleeding 4 fold. That is why I can't even take an SSRI right now. It can cause rapid heart rate when you start and I already am too high and I think I have an ulcer so I can't risk the GI bleeding effect. The only answer seems to be a benzo. Then what? I go back to normal? If I do no one will believe how sick I was or that it caused it. Will I be stuck on a benzo forever because when I come off my heart can't take it?
I have prayed so much asking God to make it stop and so far the answer is "No"